Mostrar el registro sencillo del ítem

dc.contributor.authorGeum, Young Hee
dc.contributor.authorKim, Young Ik
dc.contributor.authorMagreñán, Á. Alberto (1)
dc.date2016-05
dc.date.accessioned2017-04-04T14:30:06Z
dc.date.available2017-04-04T14:30:06Z
dc.identifier.citationYoung Hee Geum, Young Ik Kim, Á. Alberto Magreñán, A biparametric extension of King’s fourth-order methods and their dynamics, Applied Mathematics and Computation, Volume 282, 5 May 2016, Pages 254-275es_ES
dc.identifier.issn0096-3003
dc.identifier.urihttps://reunir.unir.net/handle/123456789/4693
dc.description.abstractA class of two-point quartic-order simple-zero finders and their dynamics are investigated in this paper by extending King’s fourth-order family of methods. With the introduction of an error corrector having a weight function dependent on a function-to-function ratio, higher-order convergence is obtained. Through a variety of test equations, numerical experiments strongly support the theory developed in this paper. In addition, relevant dynamics of the proposed methods is successfully explored for a prototype quadratic polynomial as well as parameter spaces and dynamical planes.es_ES
dc.language.isoenges_ES
dc.publisherApplied Mathematics and Computationes_ES
dc.relation.ispartofseries;vol. 282
dc.relation.urihttp://www.sciencedirect.com/science/article/pii/S0096300316301230
dc.rightsrestrictedAccesses_ES
dc.subjectparameter spacees_ES
dc.subjecterror correctores_ES
dc.subjectdynamical planees_ES
dc.subjectking’s fourth-order methodes_ES
dc.subjectJCRes_ES
dc.subjectScopuses_ES
dc.titleA biparametric extension of King’s fourth-order methods and their dynamicses_ES
dc.typeArticulo Revista Indexadaes_ES
reunir.tag~ARIes_ES
dc.identifier.doihttps://doi.org/10.1016/j.amc.2016.02.020


Ficheros en el ítem

FicherosTamañoFormatoVer

No hay ficheros asociados a este ítem.

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem